# SDR SWAA2022030377323

- Difficulty date: February 13, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE SEAL RETAINER L-BRACKET 11' INBD OF DEFLECTOR RIB CRACKED AT LOWER FASTNER / REMOVED AND REPLACED DAMAGED SEAL RETAINER -BRAKET L-BRAKET 11' INBD OF DEFLECTOR RIB IAW DWG # REV- 115A2930 REV- & SRM 51-40-02-0G-0 - APPLIED CIC IAW AMM 51-21-91-620 L/H TRAILING EDGE
